Get in as fast as 1 hour
Shop your favorites
Connect with shoppers
100% satisfaction guarantee
Place your order with peace of mind.
Jun 2023
Customer since 2021
Woodbridge, VA
Jun 2023
Customer since 2020
Chantilly, VA
Jun 2023
Customer since 2022
Fairfax, VA
Misc: Contains acetaminophen, aspirin (NSAID) & caffeine. Max formula for complete relief of cramps; headache; backache; fatigue. Questions or comments? www.chattem.com. www.pamprin.com.
Fractionated Coconut Oil, Hypromellose, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Red 27 Lake, Red 40 Lake, Silica, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide (309-070)
Adults and children 12 years and over:
Take 2 caplets with water every 6 hours as needed.
Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.
Do not use more than directed (see warnings).
Children under 12 years: ask a doctor.
Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: take a blood thinning (anticoagulant) or steroid drug, have had stomach ulcers or bleeding problems are age 60 or older, take other drugs containing prescription or nonprescription nsaids [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed. Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of reye's syndrome, a rare but serious illness. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Caffeine warning: the recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. Redness or swelling is present, new symptoms occur, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, ringing in the ears or loss of hearing occurs. Allergy alert: aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.
Misc: Contains acetaminophen, aspirin (NSAID) & caffeine. Max formula for complete relief of cramps; headache; backache; fatigue. Questions or comments? www.chattem.com. www.pamprin.com.
Fractionated Coconut Oil, Hypromellose, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Red 27 Lake, Red 40 Lake, Silica, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide (309-070)
Adults and children 12 years and over:
Take 2 caplets with water every 6 hours as needed.
Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.
Do not use more than directed (see warnings).
Children under 12 years: ask a doctor.
Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: take a blood thinning (anticoagulant) or steroid drug, have had stomach ulcers or bleeding problems are age 60 or older, take other drugs containing prescription or nonprescription nsaids [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed. Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of reye's syndrome, a rare but serious illness. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Caffeine warning: the recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. Redness or swelling is present, new symptoms occur, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, ringing in the ears or loss of hearing occurs. Allergy alert: aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.